# SDR P5CA0801551

- Difficulty date: March 21, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 31,341 hours, 5,318 cycles
- Engine: Ge CF680C2*
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 15EW2
- Part serial: EGNH4197
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO NR 2 ENGINE SURGING N1, N2, EGT PARAMETERS ON TAKEOFF AND CONTINUED THROUGH CLIMB-OUT AND CRUISE, N1 +/- 5%, N2 +/- 5%, EGT +/- 40.  TROUBLESHOT AND FOUND A BAD T2.5 SENSOR.  REMOVED AND REPLACED SAME.  OPERATIONAL CHECK NORMAL DURING ENGINE RUN.
